# SDR C2XA04IA069

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: GS85008DC
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING AIRCRAFT MODIFICATION SEVERAL EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND GROUND WIRE GS85008DC TO BE LOOSE.  MAINTENANCE RESECURED THE GROUND WIRE, OPERATIONALLY CHECKED THE EMERGENCY LIGHTING SYSTEM WITH NO DEFICIENCIES NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
